# SDR GLBA2002211

- Difficulty date: December 28, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 13,917 hours, 17,457 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: 3034857
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT ENGINE TEMP LIMITED.  REMOVED AND REPLACED THERMOCOUPLE, OPS CHECK GOOD.
